# SDR COEA2018030507901

- Difficulty date: March 5, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 32,892 hours, 35,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371203202
- Condition: Damaged
- Location: Frame 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN DAMAGED FORWARD OF FRAME 21, BELOW STRINGER 10L.  REPAIRED IAW ES-1287/18.
